Advanced search
2 files | 246.24 KB

Homomorphisms from a finite group into wreath products

(2011) ARCHIV DER MATHEMATIK. 96(1). p.27-30
Author
Organization
Abstract
Let G be a finite group, A a finite abelian group. Each homomorphism phi : G -> A S(n) induces a homomorphism (phi) over bar : G -> A in a natural way. We show that as. is chosen randomly, then the distribution of (phi) over bar is close to uniform. As application we prove a conjecture of T. Muller on the number of homomorphisms from a finite group into Weyl groups of type D(n).
Keywords
Weyl groups, Homomorphism numbers, Wreath products, STATISTICS

Downloads

  • Hom.Weyl.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 122.12 KB
  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 124.12 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Schlage-Puchta, Jan-Christoph. 2011. “Homomorphisms from a Finite Group into Wreath Products.” Archiv Der Mathematik 96 (1): 27–30.
APA
Schlage-Puchta, J.-C. (2011). Homomorphisms from a finite group into wreath products. ARCHIV DER MATHEMATIK, 96(1), 27–30.
Vancouver
1.
Schlage-Puchta J-C. Homomorphisms from a finite group into wreath products. ARCHIV DER MATHEMATIK. 2011;96(1):27–30.
MLA
Schlage-Puchta, Jan-Christoph. “Homomorphisms from a Finite Group into Wreath Products.” ARCHIV DER MATHEMATIK 96.1 (2011): 27–30. Print.
@article{1848757,
  abstract     = {Let G be a finite group, A a finite abelian group. Each homomorphism phi : G -{\textrangle} A S(n) induces a homomorphism (phi) over bar : G -{\textrangle} A in a natural way. We show that as. is chosen randomly, then the distribution of (phi) over bar is close to uniform. As application we prove a conjecture of T. Muller on the number of homomorphisms from a finite group into Weyl groups of type D(n).},
  author       = {Schlage-Puchta, Jan-Christoph},
  issn         = {0003-889X},
  journal      = {ARCHIV DER MATHEMATIK},
  keyword      = {Weyl groups,Homomorphism numbers,Wreath products,STATISTICS},
  language     = {eng},
  number       = {1},
  pages        = {27--30},
  title        = {Homomorphisms from a finite group into wreath products},
  url          = {http://dx.doi.org/10.1007/s00013-010-0188-z},
  volume       = {96},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: